Advertisement

Reactions Weekly

, Volume 1748, Issue 1, pp 363–363 | Cite as

Multiple drugs

Various toxicities: 6 case reports
Case report
  • 76 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a study, 6 patients (five men, one woman) aged 55−83 years were described, who developed diabetes mellitus (fulminant diabetes in 4 patients), corticotropin insufficiency, diarrhoea, alopecia, asthenia, maculopapular rash, Hashimoto's disease or hyper-eosinophilia during immunotherapy with nivolumab, durvalumab, pembrolizumab or ipilimumab [not all routes stated; outcomes not stated].

Case 1: A 55-year-old man, who was diagnosed with pulmonary pleomorphic carcinoma with adrenal metastases, started receiving immunotherapy with nivolumab for a period of 2 weeks. He had received treatment with docetaxel and cisplatin previously. After completion of 9th course of nivolumab, he developed fulminant diabetes with ketoacidosis. At diabetes onset, BMI was 20.9 kg/m2, HbA1C level was...

Reference

  1. Marchand L, et al. Diabetes mellitus induced by PD-1 and PD-L1 inhibitors: description of pancreatic endocrine and exocrine phenotype. Acta Diabetologica 56: 441-448, No. 4, Apr 2019. Available from: URL: http://doi.org/10.1007/s00592-018-1234-8 - France

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations